# SDR FDEA202207291811

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE LOWER STIFFENER FOUND CRACK AT STATION XOS 542.  RIGHT WING FIXED LEADING EDGE LOWER CRACKED STIFFENER AT STATION XOS 542   REMOVED AND REPLACED AS PER SRM 51-31-01-OG. STIFFENER FABRICATED AS PER   DOUGLAS DRAWING ARB2918 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
